Alert archive / Oklahoma / Wind Advisories in 2018

Wind Advisory 6, NWS Norman, OK

March 5, 201832 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Mar 5, 2018, 3:26 AM CST for 32 counties in Oklahoma. It took effect at Mar 6, 2018, 11:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2018, 3:26 AM CST (09:26 UTC)
In effect from
Mar 6, 2018, 11:00 AM CST
Expired
Mar 6, 2018, 7:00 PM CST
In force
8 hr
Issued by
NWS Norman, OK
All 32 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harper County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Norman radar (KTLX), 96 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

692 
WWUS74 KOUN 050926
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
326 AM CST Mon Mar 5 2018

...Windy conditions expected today and Very Windy conditions
expected on Tuesday across parts of Oklahoma...

OKZ004>031-034-035-038-052230-
/O.NEW.KOUN.WI.Y.0005.180305T0926Z-180305T2100Z/
/O.NEW.KOUN.WI.Y.0006.180306T1700Z-180307T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Greer-Kiowa-Comanche-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Mangum, Granite, Hobart, Snyder, and Lawton
326 AM CST Mon Mar 5 2018

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect until 3 PM CST this afternoon. 
A Wind Advisory has also been issued from 11 AM to 
7 PM CST Tuesday.

* WINDS...Northwest 20 to 35 mph with gusts 40 to 45 mph today. 
  Northwest 25 to 39 mph with gusts 40 to 57 mph on Tuesday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ033-036-037-052100-
/O.NEW.KOUN.WI.Y.0005.180305T0926Z-180305T2100Z/
Harmon-Jackson-Tillman-
Including the cities of Hollis, Altus, and Frederick
326 AM CST Mon Mar 5 2018

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect until 3 PM CST this afternoon.

* WINDS...Northwest 20 to 30 mph with gusts 40 to 45 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MBS
5 follow-up statements
034 
WWUS74 KOUN 051051 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
451 AM CST Mon Mar 5 2018

...Very Windy conditions expected today and Tuesday across parts 
of Oklahoma...

OKZ004>031-034-035-038-052230-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-180305T2100Z/
/O.CON.KOUN.WI.Y.0006.180306T1700Z-180307T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Greer-Kiowa-Comanche-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Mangum, Granite, Hobart, Snyder, and Lawton
451 AM CST Mon Mar 5 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST 
THIS AFTERNOON... 
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO
7 PM CST TUESDAY...

* WINDS...North to northwest 20 to 39 mph with gusts 40 to 57 mph.
  The strongest winds today will occur in western Oklahoma before
  noon. The strongest winds on Tuesday will occur in northern
  Oklahoma during the afternoon hours.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ033-036-037-052100-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-180305T2100Z/
Harmon-Jackson-Tillman-
Including the cities of Hollis, Altus, and Frederick
451 AM CST Mon Mar 5 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...North to northwest 20 to 30 mph with gusts up to 45 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

MBS
892 
WWUS74 KOUN 060036
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
636 PM CST Mon Mar 5 2018

OKZ004>031-034-035-038-061245-
/O.CON.KOUN.WI.Y.0006.180306T1700Z-180307T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Greer-Kiowa-Comanche-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Mangum, Granite, Hobart, Snyder, and Lawton
636 PM CST Mon Mar 5 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY...

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* TIMING...Late Tuesday morning through early Tuesday evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
357 
WWUS74 KOUN 060542 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
1142 PM CST Mon Mar 5 2018

...VERY WINDY CONDITIONS EXPECTED ON TUESDAY MAINLY ACROSS 
THE NORTHERN HALF OF OKLAHOMA...

OKZ004>031-034-035-038-061200-
/O.CON.KOUN.WI.Y.0006.180306T1700Z-180307T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Greer-Kiowa-Comanche-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Mangum, Granite, Hobart, Snyder, and Lawton
1142 PM CST Mon Mar 5 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CST 
TUESDAY...

* WINDS...Northwest 20 to 39 mph with gusts up to 55 mph. The
  strongest winds will be near Kansas and Oklahoma state line.

* TIMING...11 am to 7 pm Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

MBS
382 
WWUS74 KOUN 060902
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
302 AM CST Tue Mar 6 2018

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EARLY
EVENING...MAINLY ACROSS THE NORTHERN HALF OF OKLAHOMA...

OKZ040-061715-
/O.EXA.KOUN.WI.Y.0006.180306T1700Z-180307T0100Z/
Garvin-
Including the cities of Pauls Valley, Lindsay, and Wynnewood
302 AM CST Tue Mar 6 2018

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING...

The National Weather Service in Norman has issued a Wind
Advisory, which is in effect from 11 AM this morning to 7 PM CST
this evening. 

* WINDS...Northwest 20 to 39 mph with gusts up to 55 mph. The
  strongest winds will be near the Kansas and Oklahoma state line.

* TIMING...11 am to 7 pm Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ004>031-034-035-038-061715-
/O.CON.KOUN.WI.Y.0006.180306T1700Z-180307T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Greer-Kiowa-Comanche-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Mangum, Granite, Hobart, Snyder, and Lawton
302 AM CST Tue Mar 6 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING...

* WINDS...Northwest 20 to 39 mph with gusts up to 55 mph. The
  strongest winds will be near the Kansas and Oklahoma state line.

* TIMING...11 am to 7 pm Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CmS
421 
WWUS74 KOUN 061740
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1140 AM CST Tue Mar 6 2018

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EARLY
EVENING...MAINLY ACROSS THE NORTHERN HALF OF OKLAHOMA...

OKZ004>031-034-035-038-040-070100-
/O.CON.KOUN.WI.Y.0006.000000T0000Z-180307T0100Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Greer-Kiowa-Comanche-Garvin-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Mangum, Granite, Hobart, Snyder, Lawton, Pauls Valley, Lindsay, 
and Wynnewood
1140 AM CST Tue Mar 6 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WINDS...Northwest 20 to 39 mph with gusts up to 55 mph. The 
  strongest winds will be near the Kansas and Oklahoma state 
  line.

* TIMING...Through 7 pm today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts 40 to 57 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 4, 10:37 PM CST, 4 hours 49 minutes earlier.

Area forecast discussion, Mar 4, 10:37 PM CST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1037 PM CST Sun Mar 4 2018

.DISCUSSION...
Please see the 06Z aviation discussion below.

&&

.AVIATION...
Very little changes were made to the 00Z set of TAFs. MVFR to IFR
stratus continues to linger over many of the terminals, but will
quickly shift east as a cold front blows through from 09-12Z. A
few terminals (OKC, OUN, & PNC) will also experience vsby
restrictions due to BR/DZ. Winds will shift from the NW with the
cold front early Mon morning, with gusts around 30 kt likely for
at least a couple of hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  62  50  62  33 /  30  20   0   0
Hobart OK         70  45  63  30 /  30  10   0   0
Wichita Falls TX  71  50  64  35 /  40  10   0   0
Gage OK           73  39  58  29 /  20   0   0   0
Ponca City OK     62  49  60  30 /  30  20   0   0
Durant OK         60  51  67  38 /  50  50  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Fire Weather Watch from Tuesday morning through Tuesday evening
     for OKZ004>031-034-035-038.

     Red Flag Warning from 11 AM to 7 PM CST Monday for OKZ004>012-
     014>017-021-022.

TX...None.
&&

99/03/03
Hazardous weather outlook, Mar 4, 10:08 PM CST, 5 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1008 PM CST Sun Mar 4 2018

OKZ004>048-050>052-TXZ083>090-060415-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1008 PM CST Sun Mar 4 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Fire Weather...
Elevated to critical fire weather conditions are expected most
afternoons across parts of Oklahoma and western north Texas due
to drought conditions, dry weather, and strong winds.
Monday and Tuesday afternoon appear to have the highest
potential for critical fire weather conditions across portions of
western, northern, and central Oklahoma.

.Strong Winds...
Wind gusts of 40 to 45 mph may occur mainly across the
northwestern half of Oklahoma on Monday and Tuesday, which may
require the issuance of Wind Advisories.

.Thunderstorms...
Thunderstorm chances may return to parts of Oklahoma and north
Texas Friday night and Saturday. Severe potential appears to be
low next weekend.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:26 AM CSTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 28 more12 hr
Mar 5, 3:45 PM CSTRed Flag WarningOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more27 hr

Nearby

Wind Advisories in Oklahoma, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.